# SDR ASAA2016040616266

- Difficulty date: April 6, 2016
- Submitted: April 11, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 9,685 hours, 3,167 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS09626
- Condition: Inoperative
- Location: Autothrottle
- Part time: 9,805 hours, 3,203 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AUTOTHROTTLES INOPERATIVE.  ACFT GROUNDED.  ASM 2 FAULT IN FLT FAULT REVIEW.    R & R NR 2 AUTOTHROTTLE SERVO MOTOR IAW AMM 22-31-91.  INSTALLATION TEST NORMAL.
